Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/2450
Title: Quantum conjugacy classes of simple matrix groups
Authors: Mudrov, A.I.
First Published: 2007
Citation: Communications in Mathematical Physics, 2007, 272 (3), pp.635-660
DOI Link: 10.1007/s00220-007-0222-6
ISSN: 0010-3616
Links: http://hdl.handle.net/2381/2450
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.